# SDR SWIA201232022

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 25,402 hours, 18,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, HYDRAULIC SYSTEM 3 FLUID LEVEL REDUCED TO10 PERCENT.  (FLT 4753)  REPLACED NLG RETRACT HOSE IN REFERENCE TO AMM.  P/N OFF: AE713578-12.
